# SDR UPS98225847

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CRACK AT STR 14 LT BS 887 LBL 70 WL 229.  REPAIRED CRACKED STR 14 LT AT STA 887, LBL 70, WL 229 IAW SRM 51-40-4.
